Etizolam‐induced superficial erythema annulare centrifugum

@article{Kuroda2002EtizolaminducedSE,
  title={Etizolam‐induced superficial erythema annulare centrifugum},
  author={K. Kuroda and H. Yabunami and Y. Hisanaga},
  journal={Clinical and Experimental Dermatology},
  year={2002},
  volume={27}
}
  • K. Kuroda, H. Yabunami, Y. Hisanaga
  • Published 2002
  • Medicine
  • Clinical and Experimental Dermatology
  • Summary Erythema annulare centrifugum (EAC) is characterized by slowly enlarging annular erythematous lesions. Although the origin is not clear in most cases, EAC has been associated with infections, medications, and in rare cases, underlying malignancy. We describe a patient who developed annular erythematous lesions after etizolam administration. The eruptions were typical of the superficial form of EAC, both clinically and histopathologically. The lesions disappeared shortly after… CONTINUE READING
    15 Citations

    Topics from this paper.

    Aceclofenac-Induced Erythema Annulare Centrifugum
    • 2
    Erythema Papulosa Semicircularis Recidivans: A New Reactive Dermatitis?
    • 6
    Authors
    • 2002
    Vasculopathic and vasculitic dermatoses.
    • 4
    Hypersensitivity to chlorazepate dipotassium
    • 4
    The adulterated XANAX pill: a fatal intoxication with etizolam and caffeine

    References

    SHOWING 1-8 OF 8 REFERENCES
    Erythema annulare centrifugum.
    • 78
    Erythema annulare centrifugum associated with gold sodium thiomalate therapy.
    • 11
    De lõÂerythema annulaire centrifuge
    • Ann Dermatol Syphilol
    • 1916
    Figure 3 Patch testing with etizolam at 72 h shows a positive reaction